| Model Number |
816571 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/08/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during set-up of the device for a cardiopulmonary bypass (cpb) procedure, the roller pump intermittently would not turn on when the system was powered on.As a result, an alternate device was employed.The surgical procedure was completed successfully.There was no delay, no blood loss, nor adverse consequences to the patient.
Additional Manufacturer Narrative
Updated block: d9.
Additional Manufacturer Narrative
Updated blocks: h3 and h6.The field service representative (fsr) could not duplicate the reported complaint.The fsr replaced the roller pump module board due to the intermittent nature of the complaint.The unit operated to the manufacturer's specifications.